MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 TI LCP OLECRANON PL 6 HOLES/RT/138; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 TI LCP OLECRANON PL 6 HOLES/RT/138; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 436.506
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in the usa as follows: it was reported that on (b)(6) 2022, patient underwent a revision surgery due to non-union and broken hardware.Patient presented with non-union in presence of a broken olecranon plate.Broken plate was implanted ¿over a year ago¿ as per surgeon.Surgeon performed revision surgery to remove broken plate, implant vivigen bone graft, and re-plate using a synthes variable angle olecranon plate.Procedure was completed successfully.It is unknown if there was surgical delay.Patient outcome was unknown.Concomitant device reported: unk - bone graft harvesting (part# unknown, lot# unknown, quantity# unknown); unk - screws: locking (part# unknown; lot# unknown; quantity: unknown).This complaint involves one(1) device 3.5 ti lcp olecranon pl 6 holes/rt/138.This is report 1 of 1 for complaint (b)(4).

Brand Name
3.5 TI LCP OLECRANON PL 6 HOLES/RT/138
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK RARON (CH)
kanalstrasse west 30
raron 3942
SZ   3942
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14135988
Report Number2939274-2022-01338
Device Sequence Number20396594
Product Code KTT
UDI-Device Identifier10886982217974
UDI-Public10886982217974
Combination Product (Y/N)N
Initial Reporter StateWI
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number436.506
Device Catalogue Number436.506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - BONE GRAFT HARVESTING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown